# SDR ASAA2020082463057

- Difficulty date: August 16, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,598 hours, 13,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHIELD AT STA 787, STR25R ATTACH ANGLE FOUND TO BE CORRODED.  GROUNDED - YES.  REMOVED AND REPLACED CORRODED ATTACH ANGLE WITH NEW ANGLE P/N 146A8125-53 PO # 979691.2, REF B737-800 SRM 51-40-05; 51-40-02 AND BAC DWG 146A8123 REV.
